MathSciNet Relay Station
MathSciNet bibliographic data
MR1713128 (2002b:76048) 76D10 (35Q35 37N10 76D05)
Grenier, E. Boundary layers of 2D inviscid fluids from a Hamiltonian viewpoint. Math. Res. Lett. 6 (1999), no. 3-4, 257–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement